# SDR 96ZZZX5761

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Wire
- Part number: 1179586901
- Condition: Shorted
- Location: Nr 1 Trans
- Part time: 1,637 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TRANS PRESSURE PLUG SHORTING OUT CAUSING FLUCTUATION IN GAUGE.
